# SDR CALA2018073001704

- Difficulty date: July 24, 2018
- Submitted: July 30, 2018
- Operation: Air carrier
- Aircraft: N76064
- Make and model: Boeing 767424ER
- Aircraft serial: 29459
- Aircraft time: 70,057 hours, 11,587 cycles
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 766300G
- Part serial: 0153
- Condition: Inoperative
- Location: Left
- Part time: 53,487 hours, 8,031 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LT GEN OFF LT AND EICAS. RTO AT 100 KTS. R&R LEFT GCU OPS CHECK GOOD ROTABLE PARTS CHANGE WAS INDICATED. TT 1213502 SN OFF 0153 CONTROL, GENERATOR OFF 64-2422-9-0001 0153 ON 64-2422-9-0001 0139.
